# SDR ASAA201808135748

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,114 hours, 3,095 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bushing
- Condition: Loose
- Location: Support Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING T/C 78472000, ON THE NR 2 ENGINE,  FOUND A LOWER SUPPORT LINK ON INTERSECTION MANIFOLD DUCT BUSHING DISLODGED.  ACFT GROUNDED.   REMOVED AND REPLACED SUPPORT LINK IAW AMM 36-11-01.
